# SDR 96UAL900001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR HAD TO BE EXTENDED BY ALTERNATE SYSTEM, HAD A RED GEAR LIGHT AND NO ALTERNATE NOSE GEAR OPEN LIGHT.  GPWS SYSTEM GAVE AN AURAL GEAR WARNING, CYCLED GEAR.
